# SDR ASAA2023011541779

- Difficulty date: January 15, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,816 hours, 16,731 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 171MM8
- Condition: Inoperative
- Location: Flight Deck
- Part time: 46,391 hours, 17,110 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MCP IAS/MACH WINDOW WILL NOT CHANGE IN FLIGHT REQUIRING CREW TO FLY RNAV APPROACH. GROUNDED - YES. RMVD AND INSTALLED NEW MCP. REF B737-800 22-11-34.
